# SDR REXA2015041300424

- Difficulty date: April 13, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 18,426 hours, 11,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flightlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT EMERGENCY FLASHLIGHT BATTERY IS DEAD.  MECH R & R CO-PILOTS EMERGENCY FLASHLIGHT BATTERY IAW DME CORPORATION CMM 25-60-11, PAGE 3001 5.0 AND PAGE 7001 4.0.  FUNCTIONAL CK GOOD.
